# SDR UALA2009122103942

- Difficulty date: December 20, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 47,951 hours, 13,329 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416N20310
- Part serial: 96
- Condition: Faulty
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT SLIDE UNLACING.  REMOVED AND REPLACED RT OVERWING EXIT SLIDE PACK.
